MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551NAH; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551NAH; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-551NAH
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Mechanical Problem (1384); Obstruction of Flow (2423); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Insulin pump received with no (act, up and escape) button response due to corroded keypad traces.No button error alarm during testing noted.Unable to perform all functional testing including the displacement, operating currents, a21 error test, rewind, basic occlusion, occlusion, prime a33 and excessive no delivery test or verify backlight anomaly, no delivery alarm and motor error alarm due to buttons not responding.Pump received with partial broken reservoir tube lip.Motor passed motor test.(b)(4).
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump received motor error alarm, no delivery alarm and cracked around the reservoir casing.Customer stated that the reservoir was lock in place when inserted into insulin pump.Customer also stated that back light did not work.Customer stated the insulin pump had cosmetic damage.Customer stated the infusion set and reservoir did not show signs of damage.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.

Brand Name
530G INSULIN PUMP MMT-551NAH
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key9630835
Report Number3004209178-2020-60161
Device Sequence Number13578727
Product Code OZO
UDI-Device Identifier00643169404267
UDI-Public(01)00643169404267
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-551NAH
Device Catalogue NumberMMT-551NAH
Device Lot NumberA3551NAHJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2020
Initial Report FDA Received Date01/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age7 YR
Patient Weight38